MathSciNet Relay Station
MathSciNet bibliographic data
MR903182 (88h:62103) 62J05 (62G05 62P20)
Han, Aaron K. A nonparametric analysis of transformations. J. Econometrics 35 (1987), no. 2-3, 191–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement